# SDR DALA2023070405365

- Difficulty date: July 1, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 72,717 hours, 9,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 EXIT SIGN AT DOOR 2R FELL OFF. CORRECTIVE ACTION: INSTALLED EXIT SIGN. (4877160)
